Alert archive / Pennsylvania / Flash Flood Warnings in 2018

Flash Flood Warning 14, NWS State College, PA

July 4, 2018Sullivan County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 4, 2018, 3:31 PM EDT for Sullivan County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2018, 3:31 PM EDT (19:31 UTC)
Expired
Jul 4, 2018, 6:30 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 94 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
466 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WGUS51 KCTP 041931
FFWCTP
PAC113-042230-
/O.NEW.KCTP.FF.W.0014.180704T1931Z-180704T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
331 PM EDT WED JUL 4 2018

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  Sullivan County in north central Pennsylvania...

* Until 630 PM EDT..

* At 326 PM EDT, Doppler radar indicated thunderstorms producing 
  locally very heavy rain reforming across the warned area. Locally 
  over 4 inches of rain has already fallen between Laporte and 
  Dushore. Flash flooding is expected to begin shortly or already 
  occurring. Significant rises on the upper portion of Loyalsock 
  Creek east of Forksville to near or over bankfull are likely, as 
  the bulk of the rainfall has been focused right over the upper 
  basin of this creek.  

* Some locations that will experience flooding include...
  Ricketts Glen State Park, Dushore, Laporte, Forksville and Eagles
  Mere.

* Additional rainfall amounts of up to one inch are possible in the 
  warned area between 330 PM and 530 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4144 7625 4131 7631 4131 7641 4128 7644
      4131 7657 4153 7663 4156 7643 4154 7624

$$

Lambert

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 2:03 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 4, 2:03 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service State College PA
203 PM EDT Wed Jul 4 2018

.SYNOPSIS...
Heat and humidity will continue through at least Friday morning
before a cold front pushes Souheast through the region late
Thursday into early Friday. Scattered to numerous thunderstorms
with locally heavy downpours are possible this afternoon and
again Thursday before the cold front generates widespread storms
Thursday night. Cooler and less humid air moving in behind the
cold front will last all weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A wavy, quasi-stnry low-level frontal boundary over the
northern tier of PA late this morning has fired and maintained
rather deep updrafts (and slow, very heavy rain producing TSRA)
during the otherwise convective min period of the day.

Recently issued a FLash Flood Watch for 5 of our Northern Tier
Counties through 03Z Thu, and WPC followed up by upgrading
their Day 1 ERO to a Slight Risk for approx the NE third of PA.

Localized radar estimates of around 3 inches within a 90 minute
period have occurred across portions of Potter and Mckean
Counties over the past few hours and have been covered with
Flood Advisories so far, as the new convective development  has
been sagging slowly to SSE along the still relatively tight
outflow boundaries.

The best cape begins to focus across Central PA and the Laurel
Highlands this afternoon and some near term high res models show
a distinct, elongated cold pool just south of I-80 at 21Z today in
response to the deep convection initiated along the slowly
drifting front/outflow boundary from the present late morning
convection up north.

PWATs off the 04/14Z RAP are at, or slightly above 2 inches
across the entire CWA, so any locations that sees training TSRA
could pick up a quick 1-2.5 inches of rain within an hour and
experience at least minor flooding concerns. May need to extend
the FlasH Flood Watch further south based on upcoming CAMs
runs.

Temps and apparent temps will tickle heat Advisory Criteria once
again across our SE zones. However, more in the way of clouds
than recent days with scattered-areas of more widespread
convection will trim max temps in most places to the mid-upper
80s across the southern valleys, and low-mid 80s elsewhere.

Therefore, we will stay away from a heat advy at this point.
But, further collaboration and thought could change this course.

Main point for an advy is that a great percentage of people
will be outdoors at some point today, and should be aware of the
dangers of the heat and humidity. An advy might keep it in
their mind to take precautions to protect against heat-related
illness.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
As the preponderance of guidance has seemed to indicate over the
last few days, we should see lots of the convection die down in
the early evening. This would bode well for many fireworks
displays.

However, some storms will linger like this evening. Again,
overall coverage will make it very difficult to tell anyone that
it will not rain on their specific display at 9 PM. But, will
drop PoPs from likely (60) to low chance (30) percentages at 8
PM (00Z). NAM and GFS both push the last of the convection out
to the fringes of the CWA during the early evening. But, the
CAMs keep some in the middle of the CWA then. Will keep with the
operational guidance and consistency on this matter. The rest
of the night seems dry. A mention of fog is not a bad idea,
either. Persistence is a friend in stretches like this.

The sfc wind becomes more SWrly in the west for the day on
Thursday and should help to focus some increase in moisture
there. A lake breeze in the NW and the terrain elsewhere along
the Alleghenies could provide focal points for convection. Upper
heights slowly lower a few decameters thru the day and Thursday
night as a weak pre-frontal trough moves in from the NW. So, it
should be easier to get more convection going. Day2 outlook from
SPC does indicate that slightly stronger winds aloft on Thurs
PM could support isolated wind damage. Thursday night looks
very disorganized, but could be the time to put the highest PoPs
in for the NW half of the area. The front nears the NW around
12Z Fri, and moves through with some alacrity on Friday morning.
All guidance pushes the front thru all but the far SE by the
middle of the afternoon. Therefore, it would be tough to see
strong convection without the benefit of daytime/peak heating
for all but the SE on Friday. But, the PoPs should be OK at
categorical for the morning and early aftn for the central and
srn zones.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
*Cooler and less humid air will arrive this weekend

The cold front should be well to our south at 00Z Sat. Drier and
There is some question as to how much upper ridging can rebound
into early next week. Relief from the relentlessly hot/humid
weather will arrive this weekend as cooler and less humid air
sweeps southeast from Canada.

Showers may drop in from the Great Lakes in mid-week, but Sat-
Mon look dry with seasonable temps.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Cluster of showers and thunderstorms over central Pennsylvania
will sag to the south and east this afternoon and evening. HRRR
has had a good handle on the general movement of this area so
have used current radar along with HRRR movement for the short
term segment.

Similar set up tomorrow as today so used persistence from last
night and early today for the extended portion of the forecast.

.Outlook...

Fri...Shower or thunderstorm impacts possible, mainly in the
morning.

Sat-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM EDT this evening for PAZ004>006-
010>012-017>019-024>027-037-041-042-045-046-049>053.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Dangelo
LONG TERM...Gartner/Steinbugl
AVIATION...Tyburski
Hazardous weather outlook, Jul 4, 2:21 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
221 PM EDT Wed Jul 4 2018

PAZ056>059-063>066-051830-
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
221 PM EDT Wed Jul 4 2018

...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

Isolated, strong and slow moving thunderstorms could produce locally
very heavy rainfall amounts of over an inch in just 30 to 60 minutes
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered strong to possibly severe thunderstorms will precede and
accompany the passage of a cold front Thursday afternoon into early
Thursday night. Locally very heavy rainfall is also possible in
areas receiving a few thunderstorms over a short time period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-010>012-017>019-024>027-045-046-049>053-051830-
Warren-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
221 PM EDT Wed Jul 4 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Isolated, strong and slow moving thunderstorms could produce locally
very heavy rainfall amounts of over an inch in just 30 to 60 minutes
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered strong to possibly severe thunderstorms will precede and
accompany the passage of a cold front Thursday afternoon into early
Thursday night. Locally very heavy rainfall is also possible in
areas receiving a few thunderstorms over a short time period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-033>036-051830-
Juniata-Somerset-Bedford-Fulton-Franklin-
221 PM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Isolated, strong and slow moving thunderstorms could produce locally
very heavy rainfall amounts of over an inch in just 30 to 60 minutes
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered strong to possibly severe thunderstorms will precede and
accompany the passage of a cold front Thursday afternoon into early
Thursday night. Locally very heavy rainfall is also possible in
areas receiving a few thunderstorms over a short time period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-037-041-042-051830-
McKean-Potter-Tioga-Northern Lycoming-Sullivan-
221 PM EDT Wed Jul 4 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered strong to possibly severe thunderstorms will precede and
accompany the passage of a cold front Thursday afternoon and
evening. Locally very heavy rainfall is also possible in areas
receiving a few thunderstorms over a short time period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 4, 2:35 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service State College PA
235 PM EDT WED JUL 4 2018

PAZ026>028-036-056-063-041915-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-Huntingdon PA-
Mifflin PA-
235 PM EDT WED JUL 4 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
FRANKLIN...JUNIATA...PERRY...AND CUMBERLAND COUNTIES UNTIL 315 PM
EDT...

At 235 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Mcalevys Fort to near Big Spring State Park.
Movement was southeast at 15 mph.

Dime size hail and winds in excess of 30 mph are possible.

Locations impacted include...
Lewistown, Burnham, Belleville, Highland Park, Honey Grove,
Yeagertown, Strodes Mills, Reedsville, Juniata Terrace, East
Waterford, Perulack, Big Spring State Park, Doylesburg, Blacklog,
McVeytown, Blain, Longfellow, Atkinson Mills, Barrville and New
Germantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4024 7777 4074 7784 4074 7783 4072 7777
      4073 7772 4072 7771 4073 7769 4069 7753
      4012 7747
TIME...MOT...LOC 1835Z 297DEG 12KT 4067 7776 4029 7771

Colbert
Local storm report, Jul 4, 2:40 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT WED JUL 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     BERWICK                 41.06N  76.25W
07/04/2018                   COLUMBIA           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON BRIAR CLIFF ROAD

&&

EVENT NUMBER CTP1801960

PAH
Local storm report, Jul 4, 2:45 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT WED JUL 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     BRIAR CREEK             41.05N  76.29W
07/04/2018                   COLUMBIA           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON SR 1025 NEAR COMMS TOWER

&&

EVENT NUMBER CTP1801961

PAH
Special weather statement, Jul 4, 2:51 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service State College PA
251 PM EDT WED JUL 4 2018

PAZ036-041915-
Franklin PA-
251 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN COUNTY UNTIL
315 PM EDT...

At 250 PM EDT, Doppler radar indicated a strong thunderstorm near
Scotland, moving west at 5 mph.

Very heavy rain is expected and winds in excess of 40 mph are
possible.

Locations impacted include...
Chambersburg, Shippensburg, Guilford, St. Thomas, Mercersburg,
Scotland, Marion, Fort Loudon, Upper Strasburg, Roxbury, Orrstown and
Williamson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Minor flooding may develop. Do not drive into water covering the
roadway.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3981 7799 4015 7775 4004 7752 4003 7751
      3982 7768
TIME...MOT...LOC 1850Z 110DEG 5KT 3998 7765

Banghoff
Special weather statement, Jul 4, 2:53 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service State College PA
253 PM EDT WED JUL 4 2018

PAZ024-025-041930-
Blair PA-Cambria PA-
253 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BLAIR AND CAMBRIA
COUNTIES UNTIL 330 PM EDT...

At 252 PM EDT, Doppler radar indicated a strong thunderstorm near
Loretto, moving southeast at 15 mph.

Dime size hail and winds in excess of 30 mph are possible.

Locations impacted include...
Ebensburg, Nanty-Glo, Portage, Northern Cambria, Cresson, Gallitzin,
Loretto, Lilly, Carrolltown, Sankertown, Horseshoe Curve, Ski Gap,
Belsano, Mundys Corner, Colver, Spring Hill, Tunnelhill, Ashville,
Wilmore and Chest Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4046 7890 4068 7881 4055 7848 4028 7849
TIME...MOT...LOC 1852Z 302DEG 14KT 4053 7868

Colbert
Special weather statement, Jul 4, 3:27 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service State College PA
327 PM EDT WED JUL 4 2018

PAZ034>036-042000-
Bedford PA-Fulton PA-Franklin PA-
327 PM EDT WED JUL 4 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...FRANKLIN...AND
FULTON COUNTIES UNTIL 400 PM EDT...

At 327 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Needmore to Inglesmith. These storms were
nearly stationary.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Warfordsburg, McConnellsburg, Harrisonville, Fort Loudon, Big Cove
Tannery, Crystal Springs, Needmore, Barnes Gap, Inglesmith and Locust
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3973 7855 3985 7845 3993 7830 4007 7787
      4006 7786 3972 7797 3972 7854
TIME...MOT...LOC 1927Z 018DEG 4KT 3985 7810 3975 7841

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:12 PM EDTSpecial Weather StatementCTPLancaster33 min
Jul 3, 8:58 PM EDTSpecial Weather StatementCTPLancaster17 min
Jul 3, 9:05 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jul 3, 11:17 PM EDTSpecial Weather StatementCTPElk13 min
Jul 4, 7:35 AM EDTAreal Flood AdvisoryCTPSullivan3 hr
Jul 4, 9:03 AM EDTAreal Flood AdvisoryCTPPotter, Tioga117 min
Jul 4, 9:54 AM EDTFlash Flood WatchCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 14 more10 hr
Jul 4, 10:18 AM EDTAreal Flood AdvisoryCTPMcKean117 min
Jul 4, 10:29 AM EDTAreal Flood AdvisoryCTPPotter, Tioga2 hr
Jul 4, 11:53 AM EDTSpecial Weather StatementCTPSullivan52 min
Jul 4, 12:21 PM EDTFlash Flood WarningCTPPotter, Tioga3 hr
Jul 4, 12:31 PM EDTFlash Flood WarningCTPSullivan3 hr
Jul 4, 12:51 PM EDTSpecial Weather StatementCTPCameron24 min
Jul 4, 1:08 PM EDTAreal Flood AdvisoryCTPColumbia112 min
Jul 4, 1:23 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield3 hr
Jul 4, 1:28 PM EDTFlash Flood WarningCTPColumbia3 hr
Jul 4, 1:58 PM EDTSpecial Weather StatementCTPUnion32 min
Jul 4, 2:00 PM EDTSpecial Weather StatementCTPMifflin45 min
Jul 4, 2:19 PM EDTHeat AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more4 hr
Jul 4, 2:30 PM EDTSpecial Weather StatementCTPMontour30 min
Jul 4, 2:35 PM EDTSpecial Weather StatementCTPMifflin40 min
Jul 4, 2:51 PM EDTSpecial Weather StatementCTPFranklin24 min
Jul 4, 2:53 PM EDTSpecial Weather StatementCTPCambria37 min
Jul 4, 3:10 PM EDTSevere Thunderstorm WarningCTPFranklin39 min
Jul 4, 3:27 PM EDTSpecial Weather StatementCTPFulton33 min
Jul 4, 3:59 PM EDTAreal Flood AdvisoryCTPCambria2 hr
Jul 4, 4:05 PM EDTSpecial Weather StatementCTPAdams25 min
Jul 4, 4:09 PM EDTSpecial Weather StatementCTPLebanon36 min
Jul 4, 4:16 PM EDTAreal Flood AdvisoryCTPAdams3 hr
Jul 4, 4:40 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more3 hr
Jul 4, 7:50 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.